"M. Fila,P. Mackova,J. Takahashi,E. Yanagida","Anisotropic and isotropic persistent singularities of solutions of the fast diffusion equation",,"Differential Integral Equations",," 35",,,2022,Nov. "M. Fila,J. R. King,J. Takahashi,E. Yanagida","Solutions with snaking singularities for the fast diffusion equation",,"Trans. Amer. Math. Soc.",," 374",," 8775--8792",2021,Dec. "J.-L. Chern,G. Hwang,J. Takahashi,E. Yanagida","On the evolution equation with a dynamic Hardy-type potential",,"J. Evol. Equ.",," 21",," 2141--2165",2021,Feb. "Kentaro Nagahara,Yuan Lou,Eiji Yanagida","Maximizing the total population with logistic growth in a patchy environment",,"Journal of Mathematical Biology","Springer","Vol. 82","No. 2",,2021,Jan. "M. Fila,P. Mackova,J. Takahashi,E. Yanagida","Moving singularities for nonlinear diffusion equations in two space dimensions",,"J. Elliptic Parabol. Equ.",," 6",," 155--169",2020,Mar. "Marek Fila,Jin Takahashi,Eiji Yanagida","Solutions with moving singularities for equations of porous medium type",,"Nonlinear Anal.",," 179",," 237--253",2019,Feb. "Khin Phyu Phyu Htoo,Jin Takahashi,Eiji Yanagida","Higher-dimensional moving singularities in a superlinear parabolic equation",,"J. Evol. Equ.",," to appear. Online: May, 2018",,,2018,May "Kentaro Nagahara,Eiji Yanagida","Maximization of the total population in a reaction?diffusion model with logistic growth",,"Calculus of Variations and Partial Differential Equations","Springer Berlin Heidelberg","Vol. 57","No. 80",,2018,Apr. "Marek Fila,Hiroshi Matano,Eiji Yanagida","Non-uniqueness of solutions of a semilinear heat equation with singular initial data",,"Springer Proc. Math. Stat.",," 205",," 138-148",2017,Oct. "Khin Phyu Phyu Htoo,Eiji Yanagida","Singular solutions of a superlinear parabolic equation with homogeneous Neumann boundary conditions",,"Nonlinear Analysis",," 151",," 96-108",2017,June "Jin Takahashi,Eiji Yanagida","Time-dependent singularities in a semilinear parabolic equation with absorption",,"Commun. Contemp. Math.",," 18",," 15550077, 27 pp",2016,Oct. "Jin Takahashi,Eiji Yanagida","Time-dependent singularities in the heat equation",,"Commun. Pure Appl. Anal.",," 14",," 969--979",2015,May